# SDR REXA2022013000187

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301019
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM IS CORRODED BETWEEN F.S. 1015 TO F.S. 1031 REPAIRED RBL 9 FLOOR BEAM BETWEEN F.S. 1015 TO F.S. 1031  IAW CRJ900 SRM 53-00-41-201-001-A03 AND COMPLIED WITH REO 690-53-61-1169 REV - DATED 2023-01-04
